THEORY OF LINEAR OPERATORS IN HILBERT SPACE = TEORIIA LINEINYKH OPERATOROV V GIL'BERTOVOM PROSTRANSTVE (2 VOLUMES)

New York: Frederick Ungar Publishing Co., 1961-1963. Octavo; G+/G; Ex-Library; Hardcover with DJ; Spine, green with white print; DJs have small tears across top and bottom edges and at spine caps, slight creasing, shelfwear; Boards in pink cloth with blue print, mild wear to corners and spine caps, but clean and strong; Text blocks have library stamp on title pages and rear endpapers, library pocket affixed to rear endpapers, text clean and tight; 2 volumes (xi, 147, 218 pages).

7-116-1306297

Shelved Rockville Bookstore

Price: $40 save 25% $30

See all items in Mathematics